Have Medical Questions? Ask a Doctor Online!
I have a red/purple bruise that is about 1 1/2 to 2 inches with hard white center in the middle. It appeared about 8 days ago. First the center was hard and tender, but now the white center is just hard. It's on my lower right leg; don't even remember bumping it or anything. I did take aspirin for 6 days, stopped about 3 days prior to the bruise. Never had this happen before.
Hello & welcome to Just Answer! If you have any questions after reading my answer, be sure to let me know.
It is likely that using the aspirin may have lead to the increased bruising, since it can act as a blood thinner,
If the symptoms appear to be resolving, then this is just likely a normal bruise that is aggravated by the aspirin
However if the symptoms are persisting, then a local infection./ inflammation needs to be ruled out by consulting a physician
I will be back in a couple of minutes, please be patient... if you have any more questions, please let me know
I cannot tell if the bruise is healing or if it is persisting. Do garlic pills add to blood thinning?
They can act as blood thinners too, yes
I would recommend that you wait for another 3 days, stop the garlic pills, and if you see no visible improvement, go to a physician,
how does that sound?
Is there a risk of compartment syndrome?
It would cause far more symptoms, so not likely,
Significant deep Pain, paralysis, paresthesia, decreased pulse,
The symptoms are quite severe .... what you are describing certainly does not appear to be compartment syndrome
Is there anything else that I can help you with ?
ok, I will stop any garlic supps and aspirin. Is the white hard spot in the center normal?
It could be an inflammatory reaction to the injury, only the next few days will make it clear if this is an exaggerated normal reaction or something else
ok, thank you very much. I appreciate your expertise. I will relax a little.
Take care, and give it a couple of days ...
Hopefully things will settle down,
Do leave a positive rating,